# SDR U2RA201203160901

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757*
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N544824
- Condition: Corroded
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1540 - 1560, INTERCOSTAL HAS CORROSION AROUND NUTPLATES.
